# SDR IPXA2025041502950

- Difficulty date: April 2, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N7125
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA900. SIGNS OF EXFOLIATION ON LOWER BSTA 900 T-CHORD BETWEEN LEFT BUTTOCK LINE10"L AND 10"R.  INSTALLED 01 EA CHORD AND 08 EA REPAIRS PARTS IAW B757-200 SRM 51-70-12-0G-0 STEPS 8 TO 10 AND SRM 51-40-02.  REVIEWED
